# SDR CALA2023042401240

- Difficulty date: April 24, 2023
- Submitted: April 24, 2023
- Operation: Air carrier
- Aircraft: N74856
- Make and model: Boeing 757
- Aircraft serial: 32815
- Aircraft time: 56,230 hours, 18,302 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: NA
- Part serial: NA
- Condition: Smoke
- Location: Flight Deck
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE BURNING SMELL IN THE FLIGHT DECK. AFTER TALKING TO CAPT. WAS INFORMED THAT HE SAW SMOKE IN FLIGHT DECK ALSO. HE ALSO INFORMED ME THAT SENT A SMOKE IN FLT DECK REPORT OVER ACARS. FLAGGED SDR. DEBRIEFED FLIGHT CREW, BOTH CA AND FO SMELLED BURNT ODOR, WHICH CLEARED WITHIN 5 MINS. CA SAW HAZE WHILE STAND OUTSIDE OF FLIGHT DECK LOOKING IN, BUT FO DID NOT SEE ANY HAZE WHILE IN THE FIGHT DECK. PERFORMED VISUAL INSPECTION IN FLIGHT DECK AND EE BAYS FOR EVIDENCE OF BURNING AND/OR ARCHING ON ALL CIRCUIT BREAKER PANELS, WIRING, INSTRUMENTS, LIGHTS, AND WINDOW OVERHEAT. RAN THE APU, L AND R PACKS SEPARATELY, AND RECIRC FANS. REF AMM ADD EMP:U349824 05-51-58. NO DEFECTS, ARCHING, OR BURN MARKS OR ODORS FOUND.
